Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 339, NWS Tulsa, OK

July 9, 2009Osage County, Pawnee County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jul 9, 2009, 4:22 AM CDT for Osage County, Pawnee County, Oklahoma. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 9, 2009, 4:22 AM CDT (09:22 UTC)
Expired
Jul 9, 2009, 5:15 AM CDT
In force
53 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Osage County, OK, Pawnee County, OK

The radar

The Tulsa radar (KINX), 117 km from the middle of the area, began a volume at 09:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 9.4 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2009-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1026 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2009-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1026 J/kg
Mixed-layer CIN
-201 J/kg
Mixed-layer LCL
2080 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
228 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 090922
SVRTSA
OKC113-117-091015-
/O.NEW.KTSA.SV.W.0339.090709T0922Z-090709T1015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
422 AM CDT THU JUL 9 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL OSAGE COUNTY IN NORTHEAST OKLAHOMA
  PAWNEE COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 515 AM CDT

* AT 421 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WINDS
  TO 60 MPH. THIS STORM WAS LOCATED NEAR RALSTON...MOVING SOUTHEAST
  AT 15 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...RALSTON...
  SKEDEE...CLEVELAND...BLACKBURN...HALLETT AND HOMINY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3654 9697 3656 9690 3660 9690 3665 9684
      3641 9634 3618 9656 3652 9699
TIME...MOT...LOC 0922Z 307DEG 12KT 3650 9678

$$
2 follow-up statements
000 
WWUS54 KTSA 090950
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
450 AM CDT THU JUL 9 2009

OKC113-117-091015-
/O.CON.KTSA.SV.W.0339.000000T0000Z-090709T1015Z/
OSAGE OK-PAWNEE OK-
450 AM CDT THU JUL 9 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM CDT
FOR PAWNEE AND CENTRAL OSAGE COUNTIES...

AT 445 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR BLACKBURN...MOVING 
SOUTHEAST AT 25 MPH. ANOTHER SEVERE THUNDERSTORM CAPABLE OF 
PRODUCING NICKEL SIZE HAIL AND WINDS TO 60 MPH WAS LOCATED NEAR 
FAIRFAX...ALSO MOVING SOUTHEAST AT 25 MPH.

SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...BLACKBURN...
HOMINY...HALLETT AND CLEVELAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DAMAGING WINDS MAY OCCUR CONTINUE AFTER THE RAIN OR HAIL HAVE ENDED. 
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY 
FROM WINDOWS.

&&

LAT...LON 3654 9697 3656 9690 3660 9690 3665 9684
      3641 9634 3618 9656 3652 9699
TIME...MOT...LOC 0948Z 313DEG 21KT 3638 9661

$$
000 
WWUS54 KTSA 091019
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
519 AM CDT THU JUL 9 2009

OKC113-117-091028-
/O.EXP.KTSA.SV.W.0339.000000T0000Z-090709T1015Z/
OSAGE OK-PAWNEE OK-
519 AM CDT THU JUL 9 2009

...THE SEVERE THUNDERSTORM WARNING FOR PAWNEE AND CENTRAL OSAGE
COUNTIES EXPIRES AT 515 AM CDT...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE
ALLOWED TO EXPIRE.

HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS STORM...AND WIND GUSTS 
TO 35 MPH ARE LIKELY TO PERSIST AFTER THE STORMS HAVE MOVED OUT OF 
THE AREA.

LAT...LON 3654 9697 3656 9690 3660 9690 3665 9684
      3641 9634 3618 9656 3652 9699
TIME...MOT...LOC 0950Z 313DEG 21KT 3637 9660

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 3:17 AM CDT, 1 hour 5 minutes earlier.

Area forecast discussion, Jul 9, 3:17 AM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
317 AM CDT THU JUL 9 2009

.DISCUSSION...
A CLUSTER OF SHOWERS AND THUNDERSTORMS WAS MOVING SOUTH SOUTHEAST
OUT OF KANSAS AND INTO NORTHEAST OKLAHOMA THIS MORNING.  WARM
ADVECTION IN ASSOCIATION WITH A MODERATE LOW LEVEL JET AND TIGHT
THERMAL GRADIENT ON THE PERIPHERY OF THE UPPER LEVEL RIDGE WAS
THE LIKELY CAUSE.  EXPECT THE RAIN TO CONTINUE TO SPREAD INTO
THE AREA THIS MORNING BEFORE DIMINISHING AS THE LOW LEVEL JET
RELAXES.

AFTER THE THUNDER CHANCES THIS MORNING...ATTENTION TURNS TO THE
EXPECTED HEAT.  KEPT TEMPERATURES A FEW DEGREES COOLER THAN MOS
TODAY DUE TO THE LIKELIHOOD OF MORE CLOUD COVER TO START THE
DAY THAN IT EXPECTS. THIS KEEPS HEAT INDEXES JUST BELOW 105.

WILL HAVE TO WATCH FOR HEAT HEADLINES FOR TOMORROW THOUGH AS
THE LIKELIHOOD OF ANOTHER THUNDERSTORM COMPLEX EFFECTING THE
AREA WILL BE SMALLER AND 850 MB TEMPERATURES INCREASE TWO OR
THREE DEGREES. TEMPERATURES WILL LIKELY TOP THE CENTURY MARK IN
SEVERAL LOCATIONS.

ONCE THE HEAT BUILDS IN IT IS LIKELY TO STAY FOR AWHILE.  A FEW
COLD FRONTS WILL TRY TO MAKE A RUN AT THE AREA WITHOUT MUCH
SUCCESS.  ONE FRONT SHOULD STALL NEAR THE KANSAS BORDER SATURDAY
OR SATURDAY NIGHT.  ANOTHER MAY SAG INTO NORTHEAST OKLAHOMA
WEDNESDAY. MINIMAL THUNDER CHANCES WILL ACCOMPANY THE FRONTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   96  80 101  79 /  40  10  20  10
FSM   96  75  95  76 /  30   0  10  10
MLC   95  77  98  77 /  30   0  10  10
BVO   97  76 101  75 /  50  10  20  10
FYV   91  72  92  72 /  30   0  20  10
BYV   91  70  91  73 /  20  10  10  10
MKO   95  73  96  76 /  40   0  10  10
MIO   95  77  96  78 /  30  10  30  10
F10   95  75  97  76 /  40   0  10  10
HHW   95  76  99  77 /  20   0   0  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...14
LONG TERM....17

ABBAS
Hazardous weather outlook, Jul 8, 5:01 PM CDT, 11 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
501 PM CDT WED JUL 8 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-091000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
500 PM CDT WED JUL 8 2009

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS EVENING AND TONIGHT.

SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...PRIMARILY FAR NORTHEAST OKLAHOMA.
ONSET...AFTER 6 PM...AND AGAIN AFTER MIDNIGHT.

DISCUSSION...
AN ISOLATED SEVERE THUNDERSTORM CONTINUES TO TRACK ACROSS FAR
WESTERN MISSOURI...AND COULD IMPACT FAR NORTHEAST OKLAHOMA BY
EARLY EVENING.  ADDITIONAL THUNDERSTORMS MAY DEVELOP LATER
TONIGHT ACROSS EASTERN OKLAHOMA INTO NORTHWEST ARKANSAS...
WITH AN ISOLATED SEVERE STORM POSSIBLE.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED...HOWEVER A REGIONAL
SPOTTER NETWORK IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
FRIDAY...DANGEROUS HEAT POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...DANGEROUS HEAT POTENTIAL.
TUESDAY...DANGEROUS HEAT POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORM CHANCES WILL CONTINUE INTO THURSDAY WITH A CONTINUATION
OF ANY STORMS WHICH DEVELOP TONIGHT.  STRONG HIGH PRESSURE ALOFT WILL
THEN BEGIN TO BUILD OVER THE SOUTHERN PLAINS...WITH HOT WEATHER AND
DANGEROUS HEAT INDEX VALUES DEVELOPING OVER THE WEEKEND.  A WEAK
FRONTAL BOUNDARY MAY APPROACH THE AREA ON SATURDAY BRINING A SLIGHT
CHANCE OF THUNDERSTORMS...HOWEVER THE HOT WEATHER LOOKS TO CONTINUE
INTO EARLY NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Jul 9, 1:07 AM CDT, 3 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
107 AM CDT THU JUL 9 2009

OKZ054-090630-
OSAGE OK-
107 AM CDT THU JUL 9 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 130 AM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     NORTHEASTERN OSAGE

AT 107 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES
NORTH OF PEARSONIA...MOVING SOUTHEAST AT 20 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...PAWHUSKA...PEARSONIA AND
BIGHEART.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3683 9604 3664 9635 3693 9656 3700 9646
      3700 9633
TIME...MOT...LOC 0607Z 318DEG 18KT 3692 9640
Special weather statement, Jul 9, 1:31 AM CDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
131 AM CDT THU JUL 9 2009

OKZ054-090715-
OSAGE OK-
131 AM CDT THU JUL 9 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 215 AM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     EASTERN OSAGE

AT 131 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 8 MILES NORTHEAST OF FORAKER TO 2 MILES EAST OF
PAWHUSKA...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...PAWHUSKA...HOMINY...AVANT...
WYNONA...WOLCO...BARNSDALL...PERSHING...TALLANT...NELAGONEY...
OKESA...PEARSONIA...BIGHEART AND FORAKER.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. VERY HEAVY RAINFALL WILL ALSO BE POSSIBLE. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ALERT IS UPGRADED TO A WARNING.

LAT...LON 3700 9618 3645 9600 3638 9641 3700 9661
TIME...MOT...LOC 0631Z 335DEG 15KT 3693 9645 3665 9629
Special weather statement, Jul 9, 2:14 AM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
214 AM CDT THU JUL 9 2009

OKZ054-055-060-090800-
OSAGE OK-TULSA OK-WASHINGTON OK-
214 AM CDT THU JUL 9 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 300 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHERN WASHINGTON...SOUTHEASTERN OSAGE AND NORTHERN TULSA

AT 214 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
SOUTH OF BARNSDALL...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...AVANT...WOLCO...BARNSDALL...
TALLANT AND SKIATOOK.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3638 9585 3624 9616 3656 9632 3664 9612
TIME...MOT...LOC 0714Z 328DEG 13KT 3649 9615
Special weather statement, Jul 9, 3:58 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
358 AM CDT THU JUL 9 2009

OKZ054-090945-
OSAGE OK-
358 AM CDT THU JUL 9 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 445 AM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     CENTRAL OSAGE

AT 357 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
SOUTH OF SHIDLER...MOVING SOUTHEAST AT 25 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...SHIDLER...FAIRFAX...
BURBANK...APPERSON AND WEBB CITY.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. STRONG WINDS MAY CONTINUE WELL AFTER THE STORMS HAS PASSED.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3656 9634 3643 9669 3677 9683 3679 9676
      3686 9675 3691 9666
TIME...MOT...LOC 0857Z 333DEG 21KT 3673 9668
Special weather statement, Jul 9, 4:06 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
406 AM CDT THU JUL 9 2009

OKZ054-059-090945-
OSAGE OK-PAWNEE OK-
406 AM CDT THU JUL 9 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 445 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     WESTERN OSAGE AND PAWNEE

AT 406 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES
WEST OF RALSTON...MOVING SOUTHEAST AT 20 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...PAWNEE...MARAMEC...
BLACKBURN...SKEDEE AND RALSTON.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. THE STRONG WINDS MAY CONTINUE AFTER THE STORMS HAVE PASSED.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3656 9690 3659 9690 3660 9691 3664 9684
      3634 9644 3616 9669 3616 9681 3617 9683
      3625 9683 3625 9691 3633 9692 3633 9698
      3654 9700
TIME...MOT...LOC 0906Z 317DEG 15KT 3651 9684

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 1:07 AM CDTSpecial Weather StatementTSAOsage23 min
Jul 9, 1:31 AM CDTSpecial Weather StatementTSAOsage44 min
Jul 9, 1:47 AM CDTAreal Flood AdvisoryTSAOsage118 min
Jul 9, 2:14 AM CDTSpecial Weather StatementTSAWashington46 min
Jul 9, 3:58 AM CDTSpecial Weather StatementTSAOsage47 min
Jul 9, 4:06 AM CDTSpecial Weather StatementTSAPawnee39 min
Jul 9, 5:57 AM CDTSpecial Weather StatementTSACreek33 min
Jul 9, 6:29 AM CDTSpecial Weather StatementTSATulsa46 min
Jul 9, 6:37 AM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Tulsa28 min
Jul 9, 4:15 PM CDTExcessive Heat WatchTSACherokee, Choctaw, Craig, Creek, Haskell, Latimer and 13 more23 hr
Jul 9, 4:15 PM CDTHeat AdvisoryTSACherokee, Choctaw, Craig, Creek, Haskell, Latimer and 13 more39 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.